# SDR DALA2024030703114

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 NEED TO ACCOMPLISH WORK CARD 5340-01102-01, ALSO VA 101114 REV. B. CORRECTIVE ACTION: COMPLIED WITH WORK CARD 5340-01102-01, AND 101114 REV. B. (0232630)
